# SDR DL76L081307

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 84,852 hours, 12,629 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLOSEOUT TEE AT THE MIDSPAR FITTING AT THE NR 2 PYLON WAS FOUND CRACKED.  THE PART WAS REPLACED PER ER/A 01-452215-14.
